Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

On petogen injection. Irregular spotting. Fluctuating weight. Reason?

Hi, I am on the 3 month petogen injection . When I started using the injection in February 2010 I had irregular spotting (dark brown blood ). I then went to see a doctor and he just gave me another petogen injection and the spotting stoped (my period also dissapeared). I gained about 15kg s while being on the injection and in the past 4 months I have lost about 12kg s again. My spotting has been back for about two weeks now and I was wondering if the weight loss could be the reason for the spotting? And if it is not, what causes the spotting?
Asked On : Fri, 30 Nov 2012
Answers:  0 Views:  135 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor